MAUDE Adverse Event Report: PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL VALVE (EBV)

PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL VALVE (EBV)
Model Number ZEPHYR 5.5 DUAL MARK EDC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
See attached.- attachment: [per 2019-0243_evaluation summary_2020-01-14.Pdf].
 
Event or Problem Description
Product investigation was completed and is attached with this follow-up report.
 
Event or Problem Description
On (b)(6) 2019, the physician loaded a zephyr 5.5-lp endobronchial valve into a zephyr 5.5 dualmark endobronchial delivery catheter, which was then passed through a bronchoscope and deployed in the posterior segment of the patient's left upper lobe (lul).After deployment, the physician pulled the zephyr catheter out of the bronchoscope.He then passed the zephyr catheter back down without a zephyr valve loaded to measure the anterior segment of the lul.As the zephyr catheter exited the bronchoscope working channel, a sizing wing became detached and was visualized loose in the airway.The physician suctioned the sizing wing fragment through the bronchoscope and an airway inspection showed no remaining foreign bodies.On jan.3, 2020, the zephyr catheter was returned to pulmonx.At the time of this report, a product investigation is ongoing and a follow-up report will be submitted.

Brand Name
ZEPHYR ENDOBRONCHIAL VALVE (EBV)
Common Device Name
ENDOBRONCHIAL VALVE
Manufacturer (Section D)
PULMONX CORPORATION
700 chesapeake drive
redwood city CA 94063
MDR Report Key9554498
Report Number3007797756-2020-00004
Device Sequence Number2019499
Product Code NJK
UDI-Device Identifier00811907031222
UDI-Public(01)00811907031222(10)504437V50(17)210708
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2021
Device Model NumberZEPHYR 5.5 DUAL MARK EDC
Device Catalogue NumberEDC-TS-5.5-DM
Device Lot Number504437-V5.0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2020
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer12/04/2019
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight76